# SDR 2020F00466

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: General aviation
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645528C
- Part serial: BN2247
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING AILERON TRIM TAB LEADING EDGE HAS CORROSION AROUND OUTBOARD HINGE POINT.
